Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Equilibrium Solutions of Two-Person Non-Zero-Sum Games in Extensive Form and the Corresponding Quadratic Programming Problems
Ichiro NISHIZAKIHideki KATAGIRITakuma NOTSU
Author information
JOURNALS FREE ACCESS

2004 Volume 17 Issue 7 Pages 263-269

Details
Abstract

This paper deals with two types of two-person non-zero-sum games in extensive form. We formulate quadratic programming problems whose decision variables correspond to behavioral strategies of players and show that optimal solutions to the formulated problems are equilibrium solutions of the games. We give two examples and demonstrate how to obtain equilibrium solutions by using the relation between the equilibrium solutions and the quadratic programming problems.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Next article
feedback
Top